# SDR IPXA2015051389056

- Difficulty date: May 2, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28972
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E INNER BEADED DOUBLER TEMP REPAIR CRACKED NEAR STA XOS 1005, ACTUAL 995, MINOR.  REPAIRED RT WING BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203, XOS 993-998.
